# SDR HALA2021112200168

- Difficulty date: November 19, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N216HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08471
- Aircraft time: 7,880 hours, 1,714 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - APU SHUTDOWN PRIOR TO A/C REPOSITIONING // PERFORMED TSM 49-00-81-810-825-A NEED TO REPLACE IGNITION EXCITER PER PARAGRAGH 4A2A REMOVED AND REPLACED IGNITION EXCITER PER AMM 49-41-38. ALL CHECKS GOOD.
